Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The $ K$-theoretic Farrell-Jones conjecture for CAT(0)-groups


Author: Christian Wegner
Journal: Proc. Amer. Math. Soc. 140 (2012), 779-793
MSC (2000): Primary 19D10; Secondary 19A31, 19B28, 20F67
Published electronically: July 14, 2011
MathSciNet review: 2869063
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the $ K$-theoretic Farrell-Jones conjecture with (twisted) coefficients for CAT(0)-groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 19D10, 19A31, 19B28, 20F67

Retrieve articles in all journals with MSC (2000): 19D10, 19A31, 19B28, 20F67


Additional Information

Christian Wegner
Affiliation: Mathematisches Institut, Universität Bonn, Endenicher Allee 60, Bonn, D-53115, Germany
Email: wegner@math.uni-bonn.de

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11150-X
PII: S 0002-9939(2011)11150-X
Keywords: Farrell-Jones conjecture, algebraic $K$-theory of group rings, CAT(0)-groups
Received by editor(s): December 15, 2010
Published electronically: July 14, 2011
Additional Notes: The work on this paper was supported by the SFB 878 – Groups, Geometry & Actions.
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.